Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 6 > No. 1


Computational Non-Polynomial Spline Function for Solving Fractional Bagely-Torvik Equatio

PP: 83-87
F. K. Hamasalh, P. O. Muhammed,
In this paper, the Bagley-Torvik equation is constructed. A model approach based on non-polynomial numerical methods spline interpolation is developed to solve some problems. We show that the approximate solutions of such problems obtained by the numerical algorithm developed using non-polynomial spline interpolation functions are better than those produced by other numerical methods. The aim of this paper is to compare the performance of the non-polynomial spline method with polynomial spline method. For this purpose, the algorithm is tested on two examples to illustrate the practical usefulness of the approach.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved